The Intuitionistic Fuzzy Normed Space of Coefficients
B. T. Bilalov,
S. M. Farahani and
F. A. Guliyeva
Abstract and Applied Analysis, 2012, vol. 2012, 1-11
Abstract:
Intuitionistic fuzzy normed space is defined using concepts of -norm and -conorm. The concepts of fuzzy completeness, fuzzy minimality, fuzzy biorthogonality, fuzzy basicity, and fuzzy space of coefficients are introduced. Strong completeness of fuzzy space of coefficients with regard to fuzzy norm and strong basicity of canonical system in this space are proved. Strong basicity criterion in fuzzy Banach space is presented in terms of coefficient operator.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/969313.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/969313.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:969313
DOI: 10.1155/2012/969313
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().